Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 55, NWS Atlanta, GA

April 14, 2019Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 3:18 PM EDT for Laurens County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 3:18 PM EDT (19:18 UTC)
Expired
Apr 14, 2019, 3:45 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 12:54 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
1.1
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

588 
WUUS52 KFFC 141918
SVRFFC
GAC175-141945-
/O.NEW.KFFC.SV.W.0055.190414T1918Z-190414T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
318 PM EDT Sun Apr 14 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Laurens County in central Georgia...

* Until 345 PM EDT.

* At 317 PM EDT, a severe thunderstorm was located near Dexter, or 10
  miles southwest of Dublin, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and an enhanced risk of a tornado.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dublin, East Dublin, Dexter, Dudley, Lovett, Harlow, Tuckers
  Crossroad and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3241 8305 3247 8314 3269 8300 3270 8297
      3271 8296 3272 8286 3268 8279 3266 8279
      3263 8273
TIME...MOT...LOC 1917Z 218DEG 30KT 3248 8306 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
768 
WWUS52 KFFC 141930
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Sun Apr 14 2019

GAC175-141945-
/O.CON.KFFC.SV.W.0055.000000T0000Z-190414T1945Z/
Laurens GA-
330 PM EDT Sun Apr 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN LAURENS COUNTY...

At 330 PM EDT, a severe thunderstorm was located near Dublin, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dublin, East Dublin, Lovett, Tuckers Crossroad and Brewton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3252 8292 3253 8299 3258 8305 3269 8300
      3270 8297 3271 8296 3272 8286 3268 8279
      3266 8279 3263 8273
TIME...MOT...LOC 1930Z 218DEG 30KT 3257 8298 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
162 
WWUS52 KFFC 141938
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Sun Apr 14 2019

GAC175-141947-
/O.EXP.KFFC.SV.W.0055.000000T0000Z-190414T1945Z/
Laurens GA-
338 PM EDT Sun Apr 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAURENS COUNTY
WILL EXPIRE AT 345 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

LAT...LON 3252 8292 3253 8299 3258 8305 3269 8300
      3270 8297 3271 8296 3272 8286 3268 8279
      3266 8279 3263 8273
TIME...MOT...LOC 1937Z 218DEG 30KT 3262 8294 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:31 AM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Apr 14, 11:31 AM EDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1131 AM EDT Sun Apr 14 2019

.UPDATE...

Updated afternoon pops to hold onto a slower propagation of the initial
band of storms. Hi-res solutions of the HRRR and Nam Nest are
consistently having some convective redevelopment across portions
of north GA this afternoon closer to the actual front and east of
trough axis so while this initial round has damaging wind and
brief tornado threats, the afternoon could still have damaging
wind and perhaps hail threats with steepening lapse rates. Don't
let your guard down after this first pre-frontal wave. Previous
discussion follows...

Baker

&&

.PREV DISCUSSION... /Issued 730 AM EDT Sun Apr 14 2019/

SHORT TERM /Today through Monday/...
Very active day expected for the CWFA as the potential for severe
weather remains high across the area.

Pre-frontal trough/squall line is currently moving across western
Alabama. This line will continue eastward through the overnight and
early morning hours and should begin approaching the AL/GA state
line right around 12Z. The hi-res models have been very consistent
run to run with the timing of this system for the past 24 hours.
Yesterday, there were some hints in the models that as the initial
line approached GA, some weakening was possible with additional
strong/severe convection firing up along the actual cold front
during the late morning/afternoon. Today's runs of the HRRR and
local WRF, continue to show this trend. However, individual cells
out ahead of the line will have to be watched very closely.

Winds aloft remain impressive today with a 60kt 850mb jet moving
across as the front/squall line moves across. With temps near 80
degrees and dewpoints in the mid/upper 60s, plenty of surface
instability will be available. The best mid level lapse rates are
across northern GA, with more marginal values mainly south of
Interstate 20. In addition, this is a very dynamic system aloft. The
combination of all of these ingredients lead to the high potential
for severe weather across the entire CWFA today. The primary weather
hazard will be damaging wind gusts in excess of 60mph. Even the 06Z
sounding is showing close to 1000 j/kg of DCAPE. With mid level
lapse rates between 6-6.5 C/km across the northern CWFA, large hail
is also possible. An isolated tornado is also not out of the
question as decent shear will also be present. Locally heavy
rainfall will also be likely, with widespread 1" to 2". Locally
higher amounts possible.

The gradient has tightened head of the cold front. Do think that the
highest elevations will have the best chances for achieving the
sustained/gust potential for criteria. Outside of the mountains,
values will be a bit more marginal. However, even sub wind advisory
winds will bring down trees with wet soils. No changes expected for
the NPW.

The line of shra/tsra should clear the CWFA by the early evening.
High pressure will build in behind the frontal boundary. Near or
slightly below normal temps expected for tonight and Monday.

NListemaa

LONG TERM /Monday Night through Saturday/...
Extended forecast starts with high pressure over the area, lasting
through mid week. Next system moves in late Thursday, and have
backed off pops Wednesday given the slightly later model
solutions. Strong frontal system looks well organized and brings
the next chance for severe storms. SPC already highlighting the
area for Day 6 and 7 severe threat risk, and so this system will
certainly be the forecast concern through the latter half of the
week.

A secondary wave swings through the long-wave trough Friday night
into Saturday, keeping chance pops in the forecast. High pressure
returns to the state late Saturday. Saturday, expect the coolest
temperatures for the week, with highs only in the 60s, and lows
largely in the mid to upper 40s by Sunday morning.

31

&&

.AVIATION...
12Z Update...
Line of convection is poised to move through during  the first
few hours of the TAF period. The hi-res models have been very
consistent with the timing of the convective line. After the main
line of convection, do expect sct shra/isold tsra for the
remainder of the afternoon as the upper level system moves
through. Not confident on CIGS behind the line, but BKN MVFR seems
reasonable. VFR CIGS expected towards 12Z MON. Winds should shift
to the SW behind the front/convective line and remain gusty.

//ATL Confidence...12Z Update... High confidence on timing  of
convective line. Med-high confidence on CIGS behind the line.
Otherwise, high confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  45  67  45 / 100  60   0   0
Atlanta         76  45  66  49 / 100  30   0   0
Blairsville     71  38  60  41 / 100  50   5   0
Cartersville    78  42  65  44 / 100  20   0   0
Columbus        79  47  70  49 / 100  20   0   0
Gainesville     74  43  64  46 / 100  60   0   0
Macon           79  47  70  46 / 100  40   0   0
Rome            77  42  66  44 /  90  30   0   0
Peachtree City  78  43  68  44 / 100  20   0   0
Vidalia         83  51  71  50 /  70  40   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 2 PM EDT this afternoon for the following
zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...Dawson...DeKalb...Dooly...Douglas...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Marion...
Meriwether...Monroe...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Paulding...Peach...Pickens...Pike...
Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taylor...Towns...Troup...
Twiggs...Union...Upson...Walton...Webster...White...Wilcox.

&&

SHORT TERM...NListemaa/Baker
LONG TERM....31
AVIATION...NListemaa
Hazardous weather outlook, Apr 14, 2:31 PM EDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
231 PM EDT Sun Apr 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
231 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A line of showers and thunderstorms is ongoing across east Georgia
this afternoon. Damaging wind gusts can be expected with any severe
thunderstorms that occur, and a few tornadoes cannot be ruled out.
A Tornado Watch remains in effect for portions of east Georgia at
this time.

There is a chance that some scattered showers and thunderstorms
could redevelop across north Georgia in the late afternoon and
evening. Although the potential for severe weather is low, a few
stronger storms could produce small hail and brief, gusty winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another front will move across the state Thursday and Friday
bringing another chance of thunderstorms to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 14, 1:24 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
124 PM EDT Sun Apr 14 2019

GAZ051-061-062-073-074-141800-
Taliaferro GA-Washington GA-Baldwin GA-Hancock GA-Warren GA-
124 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALIAFERRO...
NORTHWESTERN WASHINGTON...NORTHEASTERN BALDWIN...HANCOCK AND
SOUTHWESTERN WARREN COUNTIES UNTIL 200 PM EDT...

At 124 PM EDT...a strong thunderstorm was near Underwood, or 7 miles
east of Milledgeville...moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
Sparta, Springfield, Powelton, Devereux, Jewell, Beulah, Beall
Springs, Underwood, Linton, Mayfield and Culverton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3301 8306 3308 8319 3351 8291 3335 8264
TIME...MOT...LOC 1724Z 215DEG 42KT 3308 8310

WIND...50MPH
Local storm report, Apr 14, 1:33 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     2 WNW LIBERTY HILL      33.16N  84.17W
04/14/2019                   LAMAR              GA   SOCIAL MEDIA

            REPORT OF MULTIPLE TREES DOWN ON MORGAN DAIRY ROAD IN
            MILNER, GA.

&&

EVENT NUMBER FFC1900153

JKING
Special weather statement, Apr 14, 1:57 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
157 PM EDT Sun Apr 14 2019

GAZ039-051-061-062-141830-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-
157 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALIAFERRO...SOUTHEASTERN
WILKES...NORTHEASTERN HANCOCK AND WARREN COUNTIES UNTIL 230 PM EDT...

At 156 PM EDT...a strong thunderstorm was over Mayfield, or 8 miles
southwest of Warrenton...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind, heavy rain and and enhanced risk of
           downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Warrenton, Norwood, Camak, Aonia, Cadley, Jewell, Beall Springs,
Mesena, Mayfield, Culverton and Holliday Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3362 8262 3361 8264 3360 8265 3346 8259
      3342 8256 3323 8279 3332 8292 3378 8257
      3364 8248
TIME...MOT...LOC 1756Z 216DEG 48KT 3333 8278

WIND...50MPH
Special weather statement, Apr 14, 1:59 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT Sun Apr 14 2019

GAZ096-107>109-141830-
Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
159 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILCOX...BLECKLEY...
NORTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 230 PM EDT...

At 158 PM EDT...a strong thunderstorm was over Pope City, or 13 miles
west of Abbeville...moving northeast at 55 mph.

  HAZARD...40 to 50 mph wind and enhanced risk for downed trees.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects is expected. Trees can also
           down more easily with already wet soil from previous
           rainfall.

Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Chester, Pineview, Pitts, Dubois,
Plainfield, Empire, Mobley Crossing, Roddy, Baileys Park, Rowland,
Ocmulgee Banks, Finleyson, Pleasant View, Paulk, Goldsboro, Pulaski
State Prison and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3201 8361 3223 8359 3253 8329 3240 8312
      3230 8307 3193 8352
TIME...MOT...LOC 1758Z 216DEG 48KT 3204 8353

WIND...50MPH
Local storm report, Apr 14, 2:34 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     7 ESE HARDWICK          33.04N  83.11W
04/14/2019                   BALDWIN            GA   EMERGENCY MNGR

            EMA REPORTED TREE DOWN BLOCKING ROAD ALONG OQUINNS POND
            RD NEAR DEEPSTEP RD NE.

&&

EVENT NUMBER FFC1900154

DJN
Special weather statement, Apr 14, 3:00 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Sun Apr 14 2019

GAZ084-085-096-097-109-141930-
Wilkinson GA-Johnson GA-Laurens GA-Bleckley GA-Dodge GA-
300 PM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...WESTERN
JOHNSON...NORTHERN LAURENS...EASTERN BLECKLEY AND NORTHWESTERN DODGE
COUNTIES UNTIL 330 PM EDT...

At 259 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Chester, or 10 miles east of Cochran...
moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Dublin, East Dublin, Chester, Dexter, Dudley, Cadwell, Rentz,
Montrose, Spann, Plainfield, Yonkers, Tuckers Crossroad, Roddy,
Rowland, Lovett, Harlow, Chappells Mill, Rebie and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3235 8331 3277 8296 3276 8296 3277 8292
      3264 8269 3224 8315
TIME...MOT...LOC 1859Z 219DEG 40KT 3236 8317

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:33 AM EDTSpecial Weather StatementFFCDade42 min
Apr 14, 7:49 AM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker41 min
Apr 14, 7:58 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd47 min
Apr 14, 8:30 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield30 min
Apr 14, 8:58 AM EDTSpecial Weather StatementFFCWhitfield32 min
Apr 14, 9:20 AM EDTSpecial Weather StatementFFCHeard, Troup25 min
Apr 14, 9:42 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee48 min
Apr 14, 9:44 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk17 min
Apr 14, 10:12 AM EDTSpecial Weather StatementFFCHeard, Troup33 min
Apr 14, 10:26 AM EDTSpecial Weather StatementFFCPaulding34 min
Apr 14, 10:30 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Meriwether, Muscogee, Talbot45 min
Apr 14, 10:45 AM EDTSpecial Weather StatementFFCForsyth30 min
Apr 14, 10:57 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson48 min
Apr 14, 11:09 AM EDTSpecial Weather StatementFFCCoweta, Heard, Troup36 min
Apr 14, 11:11 AM EDTSpecial Weather StatementFFCTowns, Union34 min
Apr 14, 11:17 AM EDTTornado WarningFFCLamar, Pike, Talbot, Upson28 min
Apr 14, 11:32 AM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton28 min
Apr 14, 11:40 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Pike, Spalding35 min
Apr 14, 11:53 AM EDTTornado Warning Tornado observedConsiderable damage threatFFCButts, Henry, Spalding14 min
Apr 14, 11:58 AM EDTSpecial Weather StatementFFCClayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more32 min
Apr 14, 12:06 PM EDTSpecial Weather StatementFFCNewton, Rockdale, Walton24 min
Apr 14, 12:18 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more42 min
Apr 14, 12:21 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs24 min
Apr 14, 12:26 PM EDTSpecial Weather StatementFFCCrawford, Taylor34 min
Apr 14, 12:27 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 14, 12:30 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union30 min
Apr 14, 12:31 PM EDTSpecial Weather StatementFFCClayton, DeKalb29 min
Apr 14, 12:43 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson47 min
Apr 14, 12:47 PM EDTSpecial Weather StatementFFCSumter28 min
Apr 14, 12:54 PM EDTSpecial Weather StatementFFCBanks, Jackson36 min
Apr 14, 12:56 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White34 min
Apr 14, 12:59 PM EDTSpecial Weather StatementFFCDooly16 min
Apr 14, 1:01 PM EDTTornado WarningFFCGwinnett29 min
Apr 14, 1:04 PM EDTSevere Thunderstorm WarningFFCLumpkin, White26 min
Apr 14, 1:10 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Houston, Pulaski, Twiggs, Wilcox50 min
Apr 14, 1:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson26 min
Apr 14, 1:24 PM EDTSpecial Weather StatementFFCHancock36 min
Apr 14, 1:43 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson32 min
Apr 14, 1:57 PM EDTSpecial Weather StatementFFCWarren33 min
Apr 14, 1:59 PM EDTSpecial Weather StatementFFCBleckley, Pulaski31 min
Apr 14, 2:09 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox36 min
Apr 14, 2:16 PM EDTTornado WarningFFCDodge, Telfair, Wilcox29 min
Apr 14, 2:29 PM EDTTornado WarningFFCBleckley, Dodge, Laurens, Pulaski, Wilcox17 min
Apr 14, 2:41 PM EDTTornado WarningFFCDodge, Laurens, Telfair, Wheeler34 min
Apr 14, 3:00 PM EDTSpecial Weather StatementFFCLaurens30 min
Apr 14, 3:20 PM EDTSpecial Weather StatementFFCTreutlen25 min
Apr 14, 3:22 PM EDTSpecial Weather StatementFFCWilcox23 min
Apr 14, 3:35 PM EDTSpecial Weather StatementFFCJefferson25 min
Apr 14, 3:42 PM EDTSpecial Weather StatementFFCTreutlen33 min
Apr 14, 3:44 PM EDTSpecial Weather StatementFFCDodge31 min
Apr 14, 3:52 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler23 min
Apr 14, 3:59 PM EDTSpecial Weather StatementFFCJefferson16 min
Apr 14, 4:07 PM EDTSpecial Weather StatementFFCEmanuel23 min
Apr 14, 4:32 PM EDTSpecial Weather StatementFFCToombs28 min
Apr 14, 4:33 PM EDTSpecial Weather StatementFFCEmanuel12 min
Apr 14, 4:34 PM EDTSpecial Weather StatementFFCUnion26 min
Apr 14, 5:00 PM EDTSpecial Weather StatementFFCCherokee, Pickens30 min
Apr 14, 5:02 PM EDTSpecial Weather StatementFFCCherokee28 min
Apr 14, 5:05 PM EDTSpecial Weather StatementFFCToombs10 min
Apr 14, 5:17 PM EDTSpecial Weather StatementFFCUnion13 min
Apr 14, 5:31 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more44 min
Apr 14, 5:33 PM EDTSpecial Weather StatementFFCToombs27 min
Apr 14, 5:56 PM EDTSpecial Weather StatementFFCDouglas, Fulton34 min
Apr 14, 6:13 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White32 min
Apr 14, 6:14 PM EDTSpecial Weather StatementFFCCherokee, Dawson31 min
Apr 14, 6:17 PM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Apr 14, 6:27 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton33 min
Apr 14, 6:46 PM EDTSpecial Weather StatementFFCWhite29 min
Apr 14, 6:48 PM EDTSpecial Weather StatementFFCUnion27 min
Apr 14, 6:52 PM EDTSpecial Weather StatementFFCClayton, Fayette23 min
Apr 14, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Apr 14, 7:22 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett23 min
Apr 14, 7:24 PM EDTSpecial Weather StatementFFCBarrow, Jackson36 min
Apr 14, 7:31 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett18 min
Apr 14, 7:45 PM EDTSpecial Weather StatementFFCButts30 min
Apr 14, 7:59 PM EDTSpecial Weather StatementFFCJackson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.